# SDR CALA2013081290351

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 51,388 hours, 6,366 cycles
- Engine: Pwa PW40903
- System (JASC): 5530 · Vertical Stabilizer
- Part: Nut Plate
- Condition: Wrong Part
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB BOX PANEL 322FL HAS 3 NUTPLATES MISSING AND 1 INSTALLED USING WRONG SIZE NUTPLATE CAUSING SCREW TO PROTRUDE FROM PANEL.  LOCATIONS MARKED WITH TAPE.  INST 4 NEW NUT PLATES ALL PROPERLY SIZED.
